This may seem like a minor issue but it's affecting my social life, and my mental health.
I have hypothyroidism and adrenal fatigue, diagnosed a couple of years ago, am seeing a doctor who is treating me with herbal supplements, diet changes and lifestyle changes with some success though not as much as i would like, being an impatient Type A personality who has created this with stress and bad diet in the first place.
This smell issue is awful. It's not that I sweat more, it's that my smell is WRONG. It has changed. I know that it is my body's way of saying 'something is out of whack' but my Dr and I can't quite work it out. Hydrozyme helped temporarily, as did taking eggs out of my diet but I need high protein. Does anyone else have this issue? Any ideas? It is causing me to stop going out, not be around people, not take up new hobbies like dancing and not want to meet people (and since i am single and would love a relationship, this is not good).
It might be one of the herbs you are taking, or your reaction to that particular herb. Perhaps the biggest help I had for adrenal fatigue was the taking of 1000 mg of vitamin B5 daily. I have been on it since last August and my panic attacks have faded away. The fatigue, which came in debilitating waves, returns now and then, but only mildly. Before treatment sometimes I could not walk across a room.
It can even be the thyroid med or dose - it changes body metabolisim and composition and sweat aroma. I have read before where peoples cats even freaked out. After they took thyroid med, their cat noticed the difference in smell I suppose. I know dessicated thyroid meds makes sweat smell different than synthetic med.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.